| Catalog Number |
130761142 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Patient underwent arthroplasty on (b)(6) 2024.Surgeons comment: "clear deterioration with shorter central screws in the glenosphere.Longer screws made it easier to find the central hole in the metaglene plate.You could see the screw tip.Shorter screw make the glenosphere obscure so you can't see the end of the screw.In addition, shorter screw control the glenosphere less well, which makes it easy to get a little crooked (harder to align) against metaglene." there was no patient consequence.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:130761142, lot no.D24080398 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device product code:130761142, lot no.D24080398 and no non-conformances / manufacturing irregularities were identified.